zbMATH — the first resource for mathematics

Invariant manifolds. (English) Zbl 0226.58009

58J45 Hyperbolic equations on manifolds
58A99 General theory of differentiable manifolds
Full Text: DOI
[1] R. Abraham and S. Smale, Nongenericity of \Omega -stability (to appear). · Zbl 0215.25102
[2] D. V. Anosov, Geodesic flows on closed Riemannian manifolds of negative curvature, Trudy Mat. Inst. Steklov. 90 (1967), 209 (Russian). · Zbl 0176.19101
[3] Morris W. Hirsch and Charles C. Pugh, Stable manifolds and hyperbolic sets, Global Analysis (Proc. Sympos. Pure Math., Vol. XIV, Berkeley, Calif., 1968), Amer. Math. Soc., Providence, R.I., 1970, pp. 133 – 163.
[4] Morris W. Hirsch, Foliations and noncompact transformation groups, Bull. Amer. Math. Soc. 76 (1970), 1020 – 1023. · Zbl 0226.58008
[5] Ivan Kupka, Stabilité des variétés invariantes d’un champ de vecteurs pour les petites perturbations, C. R. Acad. Sci. Paris 258 (1964), 4197 – 4200 (French). · Zbl 0117.05403
[6] C. Pugh and M. Shub, Some more smooth ergodic actions (in preparation). · Zbl 0225.28009
[7] C. Pugh and M. Shub, \Omega -stability for flows (in preparation). · Zbl 0212.29102
[8] C. Pugh and M. Shub, Linearizing normally hyperbolic diffeomorphisms and flows (in preparation). · Zbl 0206.25802
[9] Robert J. Sacker, A perturbation theorem for invariant Riemannian manifolds, Differential Equations and Dynamical Systems (Proc. Internat. Sympos., Mayaguez, P.R., 1965) Academic Press, New York, 1967, pp. 43 – 54.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.